Behaviormetrika
Online ISSN : 1349-6964
Print ISSN : 0385-7417
ISSN-L : 0385-7417
ASYMPTOTIC CORRELATIONS BETWEEN ROTATED SOLUTIONS IN FACTOR ANALYSIS
Haruhiko Ogasawara
Author information
JOURNALS RESTRICTED ACCESS

2000 Volume 27 Issue 2 Pages 105-123

Details
Abstract

The asymptotic correlations between differently rotated solutions in exploratory factor analysis are derived. The solutions are orthogonally or obliquely rotated for unstandardized or standardized manifest variables. To obtain the asymptotic correlations between different solutions, the covariance models for manifest variables have been constructed so that two sets of solutions are involved in a single covariance structure. The asymptotic correlations can be used for the statistical test of the differences of rotated solutions. The correlation matrix between the rotated factors of the first solution and those of the second is also introduced in the models with appropriate restrictions to identify the models. The asymptotic standard errors of the estimates of the correlations between the factors in different solutions are simultaneously provided. A numerical example is presented with simulated values.

Information related to the author
© The Behaviormetric Society of Japan
Previous article Next article
feedback
Top